Discussions By Condition: Muscle conditions

Muscle tremors/uncontrollable

Posted In: Muscle conditions 0 Replies
  • Posted By: Anonymous
  • November 23, 2009
  • 01:37 AM

Here is a bit about my health..

1. I have anxiety (probably GAD). I was on lexapro for 3 months until the symptoms started.

2. I was on citalapram for only a few weeks until I went back on lexapro for financial reasons. about a month ago.

3. I have raynauds that haven't been a big problem in a few years. Have had over 3 years.

4. I have abnormal cirvical cells, that haven't turned into cancer yet. had for more than a year.

I hope those help..

Now I have had the following symptoms for more than a week now...

1. uncontrollable tremors that can last anywhere from a day to an hour.

2. hot flashes/Cold flashes

3. muscle pain, anywhere from my legs, stomach, arms, neck, and hands/fingers.

I went to the ER when they first started and they took me off the laxapro right away. They thought it was serotonin syndrome, but after they took me off the medication my condition did not improve. So then they said it was stress, which then we ruled out for the fact I could be really stressed one day and not have the tremors. Im thinking there might have been a negative reaction to the citalapram and lexapro, but I am not sure... if anyone has insite please let me know, because the doctors are lost...

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?